Alert archive / Hawaii / Wind Advisories in 2015

Wind Advisory 26, NWS Honolulu, HI

November 28, 2015Hawaii County, Kalawao County, Hawaii

NWS Honolulu, HI issued this wind advisory at Nov 28, 2015, 8:03 AM HST for Hawaii County, Kalawao County, Hawaii. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2015, 8:03 AM HST (18:03 UTC)
Expired
Nov 30, 2015, 3:05 PM HST
In force
55 hr
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Kalawao County, HI

The radar

The Kamuela/Kohala Apt radar (PHKM), 57 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 6.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2015-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2015-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WWHW70 PHFO 281803
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
803 AM HST SAT NOV 28 2015

...WIND ADVISORY FOR LANAI AND THE KOHALA MOUNTAINS ON THE BIG
ISLAND...

.STRONG TRADE WINDS AND A STABLE ATMOSPHERE ARE ACCELERATING WINDS
OVER THE MOUNTAINS ON LANAI AND THROUGH THE KOHALA MOUNTAINS. 

HIZ015-025-026-290400-
/O.NEW.PHFO.WI.Y.0026.151128T1803Z-151129T0400Z/
LANAI MAUKA-BIG ISLAND NORTH AND EAST-KOHALA-
INCLUDING THE CITIES OF...LANAI CITY...HILO...VOLCANO...HONOKAA...
KAMUELA...WAIKOLOA
803 AM HST SAT NOV 28 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* TIMING...THROUGH THIS AFTERNOON.

* WINDS...25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONG WINDS ON THE
  BIG ISLAND WILL FOCUS OVER THE KOHALA MOUNTAINS INCLUDING WAIMEA
  AND SURROUNDING AREAS.

* IMPACTS...A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT
  LEAST 30 MPH...OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED.
  MOTORISTS SHOULD USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$

MORRISON
6 follow-up statements
827 
WWHW70 PHFO 290134
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST SAT NOV 28 2015

...WIND ADVISORY FOR LANAI AND THE KOHALA MOUNTAINS ON THE BIG
ISLAND...

.STRONG TRADE WINDS AND A STABLE ATMOSPHERE ARE ACCELERATING
WINDS OVER THE MOUNTAINS ON LANAI AND THROUGH THE KOHALA
MOUNTAINS.

HIZ015-025-026-291445-
/O.EXT.PHFO.WI.Y.0026.000000T0000Z-151129T1600Z/
LANAI MAUKA-BIG ISLAND NORTH AND EAST-KOHALA-
INCLUDING THE CITIES OF...LANAI CITY...HILO...VOLCANO...HONOKAA...
KAMUELA...WAIKOLOA
334 PM HST SAT NOV 28 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

* TIMING...THROUGH TONIGHT.

* WINDS...25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONG WINDS ON THE 
  BIG ISLAND WILL FOCUS OVER THE KOHALA MOUNTAINS INCLUDING 
  WAIMEA AND SURROUNDING AREAS. 

* IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND
  MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$

MORRISON
937 
WWHW70 PHFO 291311
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
311 AM HST SUN NOV 29 2015

...WIND ADVISORY FOR THE KOHALA MOUNTAINS ON THE BIG ISLAND...

.STRONG TRADE WINDS AND A STABLE ATMOSPHERE ARE ACCELERATING
WINDS THROUGH THE KOHALA MOUNTAINS ON THE BIG ISLAND.

HIZ015-291415-
/O.CAN.PHFO.WI.Y.0026.000000T0000Z-151129T1600Z/
LANAI MAUKA-
INCLUDING THE CITY OF...LANAI CITY
311 AM HST SUN NOV 29 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND
ADVISORY. 

BREEZY NORTHEAST WINDS WILL CONTINUE ACROSS LANAI TODAY...BUT WIND
SPEEDS ARE EXPECTED TO REMAIN JUST BELOW ADVISORY CRITERIA.

$$

HIZ025-026-300215-
/O.EXT.PHFO.WI.Y.0026.000000T0000Z-151130T0400Z/
BIG ISLAND NORTH AND EAST-KOHALA-
INCLUDING THE CITIES OF...HILO...VOLCANO...HONOKAA...KAMUELA...
WAIKOLOA
311 AM HST SUN NOV 29 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING...

* TIMING...THROUGH TODAY.

* WINDS...NORTHEAST 20 TO 35 MPH WITH GUSTS TO 50 MPH. STRONG
  WINDS ON THE BIG ISLAND WILL FOCUS OVER THE KOHALA MOUNTAINS
  INCLUDING WAIMEA AND SURROUNDING AREAS.

* IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND 
  MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$

JACOBSON
741 
WWHW70 PHFO 291512
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
512 AM HST SUN NOV 29 2015

...WIND ADVISORY FOR LANAI...KAHOOLAWE AND THE KOHALA MOUNTAINS
ON THE BIG ISLAND...

.STRONG TRADE WINDS AND A STABLE ATMOSPHERE WILL CONTINUE TO 
PRODUCE STRONG WINDS OVER LANAI...KAHOOLAWE...AND THE KOHALA
MOUNTAINS ON THE BIG ISLAND.

HIZ014>016-300400-
/O.EXA.PHFO.WI.Y.0026.000000T0000Z-151130T0400Z/
LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
INCLUDING THE CITIES OF...MANELE...LANAI CITY
512 AM HST SUN NOV 29 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* TIMING...THROUGH TODAY.

* WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 

* IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND 
  MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$

HIZ025-026-300400-
/O.CON.PHFO.WI.Y.0026.000000T0000Z-151130T0400Z/
BIG ISLAND NORTH AND EAST-KOHALA-
INCLUDING THE CITIES OF...HILO...VOLCANO...HONOKAA...KAMUELA...
WAIKOLOA
512 AM HST SUN NOV 29 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

* TIMING...THROUGH TODAY.

* WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONG
  WINDS ON THE BIG ISLAND WILL FOCUS OVER THE KOHALA MOUNTAINS
  INCLUDING WAIMEA AND SURROUNDING AREAS.

* IMPACTS...WINDS THIS STRONG CAN BRING DOWN TREE BRANCHES AND 
  MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$

JACOBSON
816 
WWHW70 PHFO 300120
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
320 PM HST SUN NOV 29 2015

...WIND ADVISORY FOR LANAI...KAHOOLAWE AND THE KOHALA MOUNTAINS
ON THE BIG ISLAND...

.STRONG TRADE WINDS AND A RELATIVELY DRY AND STABLE ATMOSPHERE
WILL CONTINUE TO PRODUCE STRONG WINDS OVER PARTS OF LANAI...KAHOOLAWE...
AND THE KOHALA MOUNTAINS ON THE BIG ISLAND.

HIZ014>016-025-026-301430-
/O.EXT.PHFO.WI.Y.0026.000000T0000Z-151130T1600Z/
LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-BIG ISLAND NORTH AND EAST-
KOHALA-
INCLUDING THE CITIES OF...MANELE...LANAI CITY...HILO...VOLCANO...
HONOKAA...KAMUELA...WAIKOLOA
320 PM HST SUN NOV 29 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

* TIMING...THROUGH TODAY.

* WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH FOR PARTS OF
  LANAI AND KAHOOLAWE...AND NEAR THE KOHALA MOUNTAINS ON THE BIG
  ISLAND.

* IMPACTS...DOWNED TREE BRANCHES AND DIFFICULT DRIVING...
  ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$
R BALLARD
895 
WWHW70 PHFO 301338
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
338 AM HST MON NOV 30 2015

...WIND ADVISORY FOR LANAI...KAHOOLAWE AND THE KOHALA MOUNTAINS
ON THE BIG ISLAND...

.STRONG TRADE WINDS AND A RELATIVELY DRY AND STABLE ATMOSPHERE
WILL CONTINUE TO PRODUCE STRONG WINDS OVER PARTS OF LANAI...
KAHOOLAWE... AND THE KOHALA MOUNTAINS ON THE BIG ISLAND.

HIZ014>016-025-026-010245-
/O.EXT.PHFO.WI.Y.0026.000000T0000Z-151201T0500Z/
LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-BIG ISLAND NORTH AND EAST-
KOHALA-
INCLUDING THE CITIES OF...MANELE...LANAI CITY...HILO...VOLCANO...
HONOKAA...KAMUELA...WAIKOLOA
338 AM HST MON NOV 30 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM HST THIS EVENING...

* TIMING...THROUGH TODAY.

* WINDS...NORTHEAST 20 TO 35 MPH WITH GUSTS TO 50 MPH FOR PARTS
  OF LANAI AND KAHOOLAWE...AND NEAR THE KOHALA MOUNTAINS ON THE
  BIG ISLAND.

* IMPACTS...DOWNED TREE BRANCHES AND DIFFICULT DRIVING... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$
428 
WWHW70 PHFO 010105
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
305 PM HST MON NOV 30 2015

HIZ014>016-025-026-010215-
/O.CAN.PHFO.WI.Y.0026.000000T0000Z-151201T0500Z/
LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-BIG ISLAND NORTH AND EAST-
KOHALA-
INCLUDING THE CITIES OF...MANELE...LANAI CITY...HILO...VOLCANO...
HONOKAA...KAMUELA...WAIKOLOA
305 PM HST MON NOV 30 2015

...WIND ADVISORY IS CANCELLED...

ALTHOUGH WINDS WILL CONTINUE TO BE LOCALLY STRONG AND GUSTY 
NEAR HIGHER TERRAIN...THE WIND SPEEDS HAVE DROPPED BELOW ADVISORY
CRITERIA. THUS THE WIND ADVISORY IS CANCELLED.

$$
R BALLARD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Nov 28, 3:36 AM HST, 4 hours 27 minutes earlier.

Area forecast discussion, Nov 28, 3:36 AM HST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
336 AM HST SAT NOV 28 2015

.SYNOPSIS...
THE START OF A DRIER TRADE WIND PATTERN IS ON TAP FOR THIS
AFTERNOON...AND IS EXPECTED TO LAST THROUGH MOST IF NOT ALL OF THE
UPCOMING WEEK. BREEZY...LOCALLY GUSTY CONDITIONS WILL PERSIST
THROUGH SUNDAY BEFORE EASING OFF SLIGHTLY BETWEEN SUNDAY NIGHT AND
TUESDAY. EVEN LIGHTER TRADES ARE EXPECTED OVER THE SECOND HALF OF
NEXT WEEK AS A FRONT THREATENS THE ISLANDS. THESE TRADE SHOWERS
WILL BE FAVORING THE WINDWARD AND MOUNTAIN AREAS...WITH A FEW OF
THE SHOWERS DRIFTING INTO THE LEEWARD AREAS OF THE SMALLER
ISLANDS.

&&
.DISCUSSION...
ONE MORE BATCH OF SHOWERS TO DEAL WITH BEFORE THE START OF A DRIER
TRADE WIND REGIME. SO FAR THIS BATCH OF SHOWERS HAS REACHED MAUI
BUT APPEARS TO BE STRUGGLING FURTHER WESTWARD. THE ECMWF AND GFS
MODELS ARE HINTING THAT THIS SHOWER AREA TO DISSIPATE OVER MAUI
AND THE BIG ISLAND THIS MORNING. MID LEVEL RIDGING WILL SETTLING
OVER THE ISLANDS THIS MORNING...AIDING IN THIS DRIER AND STABLE
ENVIRONMENT. IT IS FORECAST TO STICK AROUND THE ISLANDS THROUGH
THE NEW WORK WEEK. KAUAI IS STILL GETTING A GOOD BIT OF TRADE
SHOWERS THIS EARLY SATURDAY MORNING...BUT SATELLITE SHOWS A
THINNING OUT OF THE LOW CLOUD FIELD UPWIND OF THE ISLAND. SO...WE
ARE ANTICIPATING A DRIER SUNRISE THERE. UNDER THIS TRADE WIND
REGIME...THE SHOWERS WILL INCREASE DURING THE OVERNIGHT AND EARLY
MORNING HOURS...AND BE RATHER DRY BY MID-MORNING OR THE AFTERNOON
HOURS.

BREEZY TRADE WINDS SHOULD LAST ANOTHER DAY OR SO AS A TIGHT
PRESSURE GRADIENT REMAINS OVER THE ISLANDS. THE MODELS ARE
POINTING TO A SLIGHTLY STRONGER AND STIFFER TRADE WIND FLOW TODAY
  AND TONIGHT. SO THE WINDS FOR THESE 2 PERIODS HAVE BEEN BEEFED
UP...ESPECIALLY IN THE WINDIER AREAS OF THE BIG ISLAND SUCH AS THE
WAIMEA SADDLE AND PARTS OF THE PUNA DISTRICT. THESE WINDS HAVE THE
POTENTIAL OF REACHING WIND ADVISORY CRITERIA WHICH IS SUSTAINED
WINDS OF 30 MPH AT THE LOWER ELEVATIONS. SO WE WILL BE MONITORING
THE SITUATION CLOSELY. THIS GRADIENT SHOULD START RELAXING ABOUT
SUNDAY WITH TRADES LOWERING TO MODERATE TO LOCALLY STRONG BY
TUESDAY. THE TRADES MAY REBOUND BRIEFLY TO LOCALLY STRONG ABOUT
WEDNESDAY AS A 1025 MB HIGH PRESSURE SYSTEM PASSES DUE NORTH OF
THE ISLANDS. THIS HIGH SCOOTS OFF TO THE EAST RATHER FAST WHERE
THE TRADES WILL FALL OFF TO LIGHT TO MODERATE SPEEDS BY FRIDAY
NIGHT. THIS IS DUE TO A DISSIPATING COLD FRONT APPROACHING THE
ISLANDS FROM THE NORTHWEST.

THE LATEST WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL TROUGH ABOUT
TO MOVE THROUGH THE CENTRAL ISLANDS FROM THE NORTH.

&&

.AVIATION...
BRISK EASTERLY TRADE WINDS WILL PERSIST ACROSS THE STATE TODAY...
WITH CLOUDS AND SHOWERS FOCUSING ON WINDWARD AND MAUKA AREAS. SOME
SHOWERS WILL SPILL INTO LEEWARD SECTIONS OF KAUAI AND OAHU AT
TIMES THIS MORNING. AIRMET SIERRA IS POSTED AS OF 12Z FOR WINDWARD
SECTIONS OF KAUAI...MAUI AND THE BIG ISLAND...DUE TO TEMPO
MOUNTAIN OBSCURATION. A DRYING TREND IS FORECAST ACROSS THE STATE
BY THIS AFTERNOON...WITH JUST PASSING LIGHT SHOWERS OVER WINDWARD
AREAS.

AIRMET TANGO FOR MODERATE TURBULENCE BELOW 7000 FEET IMMEDIATELY
SOUTH AND WEST OF THE HIGHER TERRAIN REMAINS IN EFFECT FOR ALL
ISLANDS...AND WILL CONTINUE TO BE NECESSARY THROUGH TODAY.

&&

.MARINE...
FORERUNNERS FROM A NEW NORTHWEST TO NORTH-NORTHWEST SWELL HAVE
REACHED THE HANALEI BUOY OFF KAUAI/S NORTH SHORE ABOUT AN HOUR
AGO WITH A SWELL HEIGHT OF 6 FEET AND ABOUT 19 SEC PERIOD. OAHU/S
NORTH SHORE SHOULD BE GETTING 15 FOOTER BY NOON AND 20 FOOTER THIS
AFTERNOON.

THE DIRECTION OF THIS SWELL HAS SOME NW COMPONENT WHICH WILL
LIKELY CATCH A PART OF OAHU/S LEEWARD COAST. THEREFORE...A HIGH
SURF ADVISORY NOW INCLUDE THE WEST FACING SHORES OF OAHU. THE
STRONG TRADES WILL CONTINUE TO PRODUCE ROUGH SURF ALONG EAST
FACING SHORES...BUT SURF HEIGHTS ARE EXPECTED TO REMAIN JUST BELOW
ADVISORY LEVELS. THE REST OF THE SURF FORECAST LOOKS GOOD.

WE HAVE ADDED THE MAUI LEEWARD WATERS TO THE SMALL CRAFT ADVISORY
DUE TO WINDS STARTING THIS MORNING AS PER THE HIGH RESOLUTION WIND
MODEL. WE WILL BE TRIMMING BACK THE MARINE ZONES UNDER THE SCA
ABOUT SUNDAY NIGHT.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY FROM 6 AM HST TODAY TO 6 PM HST SUNDAY FOR
NORTH AND WEST SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI.

HIGH SURF ADVISORY FOR THE NORTH FACING SHORES OF MAUI...AND THE
BIG ISLAND.

SMALL CRAFT ADVISORY UNTIL 6 PM HST SUNDAY FOR ALL HAWAIIAN WATERS
EXCEPT WINDWARD BIG ISLAND WATERS.

&&

AVIATION...JACOBSON
DISCUSSION AND MARINE...LAU

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 3:29 PM HSTHigh Surf AdvisoryHFOHonolulu, Kauai, Kalawao3 days

Nearby

Wind Advisories in Hawaii, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.